After almost 2 years of using the pill I have decide to quit and give my body a break. No doctor ever told me all the stress that I was going to deal with if I stopped taking the pill. I stopped in September. October I got a period. November I got a period that lasted 2 days and it looked that dry blood, like the end of a period. And now December am waiting ... Is this normal? I am having sex but using condoms (which I don't trust AT ALL) and thinking of getting another form of birth control. Help!
Volunteer Assistant Director
Member # 90293
I'm sorry to hear you've been having such an unpleasant experience and that you didn't feel prepared for it. It's not at all unusual for the menstrual cycle to take several months to regulate itself after one stops taking hormonal birth control.
Would you like to talk about what it is that makes you distrust condoms, and about other birth control options?
-------------------- Robin Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.